I am not new to HW, but this is my 1st time posting here. I have a question, for some reason my heartburns/reflux have been acting up the last few weeks. I guess my anxiety level has been higher than usual.
My question is I have to drink a lot of water with one of my meds that I am taking, but the water giving me reflux, especially in the last 2-3 weeks. The amount of water I drink is nothing new. This mostly happens at night, and I was wondering what I can do to prevent this. I do not take anything on a daily basis, but sometimes take some rolaids/tums and they seem to help a little.
It was a little surprising that I was having this because it has not happend for a while. I have been dealing with Gerd since 2001 and used to deal with it all the time. But for a short moment until now, I guess I had a small break.
Thanks for your response.
Dx: Bipolar I, Anxiety-Panic Disorder
Support HealingWell: https://www.healingwell.com/donate
"Don't let your yesterday, ruin your today"